# SDR WX0A2021081373809

- Difficulty date: August 11, 2021
- Submitted: August 15, 2021
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 51,420 hours, 36,434 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Electrical Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC DC ESS BUS SHED ECAM FOUR TIMES IN FLIGHT. EMERGENCY CANCELLED AFTER COMPLETING ECAM, QRH, FCOM PROCEDURES. / PERFORMED ELEC DC ESS BUS SHED WARNING TEST PER TSM 24-60-00-810-801A. ALL INDICATIONS NORMAL. A/C OK FOR SERVICE."
